# SDR CALA2022070401633

- Difficulty date: July 1, 2022
- Submitted: July 4, 2022
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 97,079 hours, 17,689 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Structure
- Part number: 111W21011
- Condition: Cracked
- Location: Undrwing Lgr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2019-11-02 EA 5310-06900 REV D OP 012 - 1EA HOLE FOUND CRACK AT WEB OF RH BS 1035 UNDERWING LONGERON LOWER CHORD AREA TRANSFER REF. NON-ROUTINE HX NRC WO.851401 AND ORIGINATED BY EMP NO. V893003 EA 5310-06900 REV D OP 011 LH UNDERWING LONGERON BS 1035 PART 2, DIP GENERATED L/P 8910206, FORM 44.0008 ITEM 1 TO ITEM AREA, WING CENTER SECTION LOWER SKIN 1EA HOLE CRACKED AND 46 ACCOMPLISHED WORK ACCOMPLISHED BY MECHANIC V920518 INSPECTED REPAIRED AS PER EC/RA 5710-02805 REV - PART 1 INTERIM REPAIR, BY V896853 REPEAT INSPECTION REQUIREMENT ERFER EC/RA 5710-02805 REV - ENTER IN ERROR. WORK DETAIL REFER ELB NO.8948053 ADD EMP:V920992
